Sony Interactive Entertainment have announced they will be unveiling new details and a new trailer for Gran Turismo Sport next week. The unveiling will take place on May 19 at an exclusive event held in London.
The event will air live on the Playstation, Playstation Europe, and Gran Turismo official YouTube pages. Below is an overview of the event..
- 10:45 a.m. PT / 1:45 p.m. ET / 6:45 p.m. BST (for 15 mins)
Run down of the day’s events, news and a showcase of the brand new GT SPORT trailer
- 11:00 a.m. PT / 2:00 p.m. ET / 7:00 p.m. BST (for 1.5 hours)
Nations Cup Pre-Season Test and the Manufacturer Fan Cup Pre-Season Test of the FIA Gran Turismo Championships:
- The Manufacturer Fan Cup Pre-Season Test
- The Nations Cup Pre-Season Test
- 12:30 p.m. PT / 3:30 p.m. ET / 8:30 p.m. BST (for 30 mins)
Trophy ceremonies [1st, 2nd and 3rd place for each cup]